# SDR AALA202306267387

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,096 hours, 32,930 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 57,790 hours, 29,066 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575367
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 57,790 hours, 29,066 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: E, F, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DSM. #2 ENGINE FAIL ON CLIMB AT APPROX 17,000 FEET LOUD BANG AND VIBRATION. IT WAS REPORTED THAT THE #2 ENGINE SUFFERED A LOSS OF OIL PRESSURE AND SUBSEQUENT INFLIGHT SHUT DOWN AFTER FIRE INDICATION. THE FIRE HANDLE WAS PULLED AND THE ENGINE FIRE BOTTLES WERE DISCHARGED TO CONTAIN THE FIRE. THE AIRCRAFT LANDED AT DSM SAFELY.  MAINTENANCE FOUND DAMAGE TO THE LOW PRESSURE TURNBINE AND THE EXHAUST NOZZLE. MAINTENANCE REPLACED THE #2 ENGINE PER TASK CARD 26L40071001.
